# SDR SWIA2018052144688

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 35,427 hours, 32,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE GEAR DOOR WARNING MESSAGES.  ADJUSTED THE SENSOR IAW AMM 32-61-00. NO OTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
